zbMATH — the first resource for mathematics

The automorphisms of endomorphism semigroups of relatively free groups. (English) Zbl 1384.20033

20F28 Automorphism groups of groups
20E36 Automorphisms of infinite groups
20D45 Automorphisms of abstract finite groups
20E05 Free nonabelian groups
20M20 Semigroups of transformations, relations, partitions, etc.
20M15 Mappings of semigroups
Full Text: DOI
[1] Adian, S. I., Infinite irreducible systems of group identities, Math. USSR-Izv., 4, 4, 721-739, (1970) · Zbl 0232.20062
[2] Adian, S. I., The Burnside Problem and Identities in Groups, 95, (1979), Springer-Verlag, Berlin
[3] Adian, S. I., New estimates for odd periods of infinite Burnside groups, Proc. Steklov Inst. Math., 289, 33-71, (2015) · Zbl 1343.20040
[4] Adian, S. I.; Atabekyan, V. S., Periodic product of groups, J. Contemp. Math. Anal., 52, 3, 111-117, (2017) · Zbl 1377.20026
[5] Adian, S. I.; Atabekyan, V. S., On free groups of infinitely based varieties of S. I. Adian, Izv. Math., 81, 5, 889-900, (2017) · Zbl 1436.20044
[6] Atabekyan, V. S., The groups of automorphisms are complete for free Burnside groups of odd exponents \(n \geq 1 0 0 3\), Int. J. Algebra Comput., 23, 1485-1496, (2013) · Zbl 1283.20039
[7] Atabekyan, V. S., The automorphisms of endomorphism semigroups of free Burnside groups, Int. J. Algebra Comput., 25, 669-674, (2015) · Zbl 1318.20038
[8] Dyer, J.; Formanek, E., The automorphism group of a free group is complete, J. London Math. Soc., 11, 2, 181-190, (1975) · Zbl 0313.20021
[9] Formanek, E., A question of B. plotkin about the semigroup of endomorphisms of a free group, Proc. Amer. Math. Soc., 130, 935-937, (2002) · Zbl 0993.20020
[10] Mashevitzky, G.; Plotkin, B. I., On automorphisms of the endomorphism semigroup of a free universal algebra, Int. J. Algebra Comput., 17, 5-6, 1085-1106, (2007) · Zbl 1152.08005
[11] Mashevitzky, G.; Schein, B., Automorphisms of the endomorphism semigroup of a free monoid or a free semigroup, Proc. Amer. Math. Soc., 131, 6, 1655-1660, (2003) · Zbl 1016.20039
[12] Neumann, H., Varieties of Groups, (1968), Springer-Verlag, Berlin
[13] B. I. Plotkin, Seven Lectures on the Universal Algebraic Geometry, Institute of Mathematics, Hebrew University (2000).
[14] Tolstykh, V., The automorphism tower of a free group, J. London Math. Soc., 61, 423-440, (2000) · Zbl 0963.20015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.